Thank you for your question.
The most likely cause of the red eye is called as subconjunctival hemorrhage.
This is a condition where the tiny blood vessels in the white of the eye (sclera) are broken and bleed.
This can happen even due to coughing or sneezing.
She is on warfarin, so that seems to be the most likely cause.
If she has not had her INR checked recently I would strongly recommend that she should have that done.
Blood that is too thin, indicated by the high INR, would be the most likely cause in her case.
If her blood is too thin, the dose of warfarin would need to be reduced or may even require stopping of the drug for a few days time.
Subconjunctival hemorrhage is not a dangerous condition and usually will go away in due course of time i.e. in a week to two weeks as the area heals up.
Let me know if you have any further questions.
Please do rate me before you leave by clicking on one of the rating options as that is the only way we, the experts, are credited on here for helping you out.